Items where Author is "Karácsony, Zsolt"
Group by: Item Type | No Grouping Jump to: Article Number of items: 4. ArticleGlavosits, Tamás and Karácsony, Zsolt (2023) On pexider additive functional equations. MULTIDISZCIPLINÁRIS TUDOMÁNYOK: A MISKOLCI EGYETEM KÖZLEMÉNYE, 13 (3). pp. 277-282. ISSN 2062-9737 Glavosits, Tamás and Karácsony, Zsolt (2022) Existence and uniqueness theorems for Pexider additive equations. MULTIDISZCIPLINÁRIS TUDOMÁNYOK: A MISKOLCI EGYETEM KÖZLEMÉNYE, 12 (4). pp. 292-300. ISSN 2062-9737 (nyomtatott), 2786-1465 (online) Karácsony, Zsolt (2006) Autoregressive type martingale fields. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 22 (1). pp. 101-111. ISSN 0866-0174 Karácsony, Zsolt (2006) A central limit theorem for mixing random fields. Miskolc Mathematical Notes, 7 (2). pp. 147-160. ISSN 1787-2405 (print), 1787-2413 (elecronic) |